Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/173912
Title: Modeling of Light Propagation in Turbid Media: Application to Biological Tissues
Authors: Romanov, Oleg G.
Tolstik, Alexei L.
Fanjul-Velez, Felix
Ortega-Quijano, Noe
Salas-Garcia, Irene
Arce-Diego, Jose Luis
Issue Date: 2012
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2012. - Vol. 15, N 4. - P. 395-402
Abstract: Light propagation in turbid media is specifically relevant in the field of biomedical optics, as biological tissues are strongly turbid media. Diagnostic or treatment applications require information regarding the spatial distribution of optical energy. This is crucial for planning the therapeutic e˙ect or the quality of the diagnostic images obtained. In this work we compare two numerical approaches for light propagation in biological tissues: the Monte Carlo approach, and the approach based on direct numerical solution of Maxwell equations by finite-di˙erence time-domain method. The results of both approaches are discussed.
URI: http://elib.bsu.by/handle/123456789/173912
ISSN: 1561 - 4085
Appears in Collections:2012. Volume 15. Number 4

Files in This Item:
File Description SizeFormat 
v15no4p395.pdf1,11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.